# SDR TWAA0010704

- Difficulty date: July 6, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- Aircraft time: 74,621 hours, 85,861 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 39613011
- Condition: Worn
- Location: Flow Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

LOST CABIN PRESSURIZATION AND PSU OXYGEN MASKS DEPLOYED.  REPLACED THE RT FLOW CONTROL VALVE.  CHECK-C 10-4-99 MCI.  ---CLOSED---
